# SDR FDEA201502050447

- Difficulty date: February 5, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 706 hours, 12,679 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, OTBD FWD HINGE BRACKET SIDE ATTACH UPPER BORE FOUND CORROSION.  RIGHT HAND WING OUTBOARD FLAP OUTBOARD FORWARD HINGE BRACKET SIDE ATTACH   UPPER BORE NR 7 REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-09   EXISTING HOLE DIA.: 0.390 INCH, FINAL HOLE DIA.: 0.4095 INCH, MAXIMUM ALLOWABLE DIA.:   0.391 INCH. REPAIR CARRIED OUT AS PER EA1-5750-T0315333 PART 1 STEP 1 AND 1B TITLE: "   WINGS - FLIGHT SURFACES - EO 1-5750-7-5002 - RH WING - OUTBD FLAP OUTBD HINGE (WING   SIDE) CORROSION REPAIR. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REFER TO   WRI 57500524 FOR WORK DETAILS.
